×

zbMATH — the first resource for mathematics

Probabilistic representation of a solution of the Cauchy problem for evolution equations with Riemann-Liouville operators. (English. Russian original) Zbl 1383.60055
Theory Probab. Appl. 61, No. 3, 389-407 (2017); translation from Teor. Veroyatn. Primen. 61, No. 3, 417-438 (2016).

MSC:
60H30 Applications of stochastic analysis (to PDEs, etc.)
35C05 Solutions to PDEs in closed form
35C15 Integral representations of solutions to PDEs
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. A. Ibragimov N. V. Smorodina and M. M. Faddeev, A complex analogue of the central limit theorem and a probabilistic approximation of the Feynman integral, Dokl. Math., 90 (2014), pp. 724–726. · Zbl 1321.60040
[2] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Heidelberg, 1976. · Zbl 0342.47009
[3] J. F. C. Kingman, Poisson Processes, Clarendon Press, Oxford, 1992.
[4] P. Koosis, Introduction to \(H_{p}\) Spaces, Cambridge University Press, Cambridge, 1998. · Zbl 1024.30001
[5] M. V. Platonova, Nonprobabilistic infinitely divisible distributions The Lévy–Khinchin representation, limit theorems, J. Math. Sci. (N.Y.), 214 (2016), pp. 517–539. · Zbl 1381.60052
[6] S. G. Samko A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives Theory and Applications, Gordon and Breach, New York, 1993. · Zbl 0818.26003
[7] A. Lachal, From pseudo-random walk to pseudo-Brownian motion: First exit time from a one-sided or a two-sided interval, Int. J. Stoch. Anal., 2014 (2014), article 520136. · Zbl 1319.60077
[8] R. R. Nigmatullin, The realization of the generalized transfer equation in a medium with fractal geometry, Phys. Status Sol., 133 (1986), pp. 425–430.
[9] E. Orsingher and B. Toaldo, Pseudoprocesses related to space-fractional higher-order heat-type equations, Stoch. Anal. Appl., 32 (2014), pp. 619–641. · Zbl 1312.60121
[10] A. I. Saichev and G. M. Zaslavsky, Fractional kinetic equations Solutions and applications, Chaos, 7 (1997), pp. 753–764. · Zbl 0933.37029
[11] L. Schwartz, Theorie des distributions, Hermann, Paris, 1998. · Zbl 0962.46025
[12] N. V. Smorodina and M. M. Faddeev, The Lévy–Khinchin representation of the one class of signed stable measures and some of its applications, Acta Appl. Math., 110 (2010), pp. 1289–1308. · Zbl 1203.28014
[13] G. M. Zaslavsky, Chaos fractional kinetics and anomalous transport, Phys. Rep., 371 (2002), pp. 461–580. · Zbl 0999.82053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.